# SDR XXUA200800004

- Difficulty date: March 19, 2008
- Submitted: March 21, 2008
- Operation: Air carrier
- Aircraft: N406JS
- Make and model: Boeing 757-2Q8
- Aircraft serial: 29443
- Engine: Pwa PW2037M
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 20121
- Part serial: 46673
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT 11F (BULLNOSE) IS INOPERATIVE.  REMOVED AND REPLACED POWER SUPPLY OPS CHECKS OK.
